MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-25
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor vision valve was chosen for implant using an unknown delivery system.The patient had a non-abbott surgical aortic valve was implanted in 2012 and 23mm portico valve was implanted in the non-abbott valve on an unknown date in 2020.On an unknown date, the patient presented with worsening dyspnea and a valve failure was noted.During procedure, the case went as planned and the valve was successfully implanted.A small leak was noted after implant and a post dilatation balloon was requested to achieve optimal apposition of the implant.A valve fracture of the surgical valve performed and the surgical valve fractured.An aortogram was performed after valve fracture showed a ventricular septal defect (vsd) was evident and a unknown size amplatzer vascular plug ii (avp2) was chosen to close vsd.The avp2 plug closed the vsd but was not secure.A new 25mm navitor vision was implanted and that sandwiched the plug to secure it.The vsd remained closed and patient remained hemodynamically stable.The patient had a conduction disturbance following the procedure and a temporary pacing wire was left in the original place.On (b)(6) 2024, the patient received a permanent pacemaker.The patient was reported stable and discharged.
 
Additional Manufacturer Narrative
Na.The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event for device stenosis, dyspnea, and aortic valve stenosis was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, a cause for the reported device stenosis, dyspnea, and aortic valve stenosis could not be conclusively determined.The reported surgical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21910822
Report Number2135147-2025-02187
Device Sequence Number9125476
Product Code NPT
UDI-Device Identifier05415067012487
UDI-Public(01)05415067012487(17)220209
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model NumberPRT-25
Device Catalogue NumberPRT-25
Device Lot Number7414028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale